Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
Shigetoku KAWABATA "General convergence theorems for the numerical function and the nonstationary stochastic processes," Journal of the Mathematical Society of Japan, J. Math. Soc. Japan 27(1), 1-8, (January, 1975)